# SDR CKSA98677

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Part number: 65B150323
- Condition: Corroded
- Location: Bs 1438
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CHORD AT LWG ZONE 100, STA 1372 TO STA 1460, WL 152, LBL 127 (LT OVERWING) REPLACED FOR LEVEL 2 CORROSION.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR CKF-EXB-068, CPCP TASK CARD NR C53-190-01-01.
